Items where Author is "Al Sarari, Fuad S. M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Al Sarari, Fuad S. M. and Latha, S. (2014) On symmetrical functions with bounded boundary rotation. Journal of Mathematical and Computational Science , 4 (3). pp. 494-502. ISSN 1927-5307

Al Sarari, Fuad S. M. and Latha, S. (2014) A note on janowski functions with respect to (2j,k) - symmetric conjugate points. IOSR Journal of Research & Method in Education (IOSR-JRME), 4 (2). pp. 39-47. ISSN 2320–7388

This list was generated on Wed Dec 19 03:16:57 2018 IST.